# SDR SWIA2021072259714

- Difficulty date: May 6, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FLOOR SILL, CLIP AT FS 1000  JUST INBOARD OF STGR 17,  IS CRACKED. (MARKED)     (C-CHECK RO 7/20/2021)    REMOVED OLD BRACKET AND INSTALLED AFT CARGO LOWER FLOOR SILL NEW BRACKET WITH P/N MM670-35642-001 FS1000 JUST INBOARD OF STGR 17LH REF  CRJ700 SRM 51-42-06-001-001-A01 AND DWG MM670-35642 REV NC. COMPLIED WITH TASK CARD 51-900-1002-SKY
